# SDR SWI2025F01242

- Difficulty date: May 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R SPLICE IS CORRODED FS969 Â€“ 985  (C-CHECK RO 09/07/2025)BLENDED-OUT CORRODED AREA ON FUSELAGE STGR 20 SPLICE BETWEEN FS969 TO FS985 AND COMPLIED WITH REO 670-53-51-350 REV-- DATE: 2025-06-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKYBLEND ONLY, WEIGHT CHANGE NEGLIGIBLE.
